# SDR ASAA0852815

- Difficulty date: April 13, 2008
- Submitted: April 15, 2008
- Operation: Air carrier
- Aircraft: N559AS
- Make and model: Boeing 737890
- Aircraft serial: 35178
- Aircraft time: 6,123 hours, 1,798 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning System
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

LEFTHAND AIRCON PACK ANNUNCIATION.  BITE CHECK REVEALED TCV FAULT.  RESET FAULT.  RETESTED OK..
